loading page

Fulminant hepatorenal syndrome due to Acetaminophen toxicity: A case report
  • +2
  • Zahra Nekoukar,
  • Minoo Moghimi,
  • Zakaria zakariaei,
  • Mahdi Fakhar,
  • Rabeeh Tabaripour
Zahra Nekoukar
Mazandaran University of Medical Sciences
Author Profile
Minoo Moghimi
Mazandaran University of Medical Sciences
Author Profile
Zakaria zakariaei
Mazandaran University of Medical Sciences
Author Profile
Mahdi Fakhar
Mazandaran University of Medical Sciences
Author Profile
Rabeeh Tabaripour
Mazandaran University of Medical Sciences
Author Profile

Abstract

Hepatorenal syndrome is a rare life-threatening complication of acetaminophen toxicity. It is not responsive to fluid therapy and need performing an emergent liver transplantation. Here, we introduce a 24-year-old woman with a history of chronic high doses of acetaminophen consumption, presenting with nausea, vomiting, lethargy, oliguria, and severe metabolic acidosis.

Peer review status:ACCEPTED

13 Jan 2021Submitted to Clinical Case Reports
16 Jan 2021Submission Checks Completed
16 Jan 2021Assigned to Editor
25 Jan 2021Reviewer(s) Assigned
09 Feb 2021Review(s) Completed, Editorial Evaluation Pending
14 Feb 2021Editorial Decision: Revise Minor
17 Feb 20211st Revision Received
22 Feb 2021Submission Checks Completed
22 Feb 2021Assigned to Editor
22 Feb 2021Review(s) Completed, Editorial Evaluation Pending
25 Feb 2021Editorial Decision: Accept